# SDR DALA2024040904213

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 947 Lbl50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0282210) CORROSION AT BS947 LBL50 TOP AFT EDGE OF FLOOR BEAM DAMAGED. REPAIRED FLOOR BEAM AT BS 947 LBL 50 TOP AFT EDGE PER B737 SRM 53-70-51-2R-5.
